Alert archive / Maryland / Areal Flood Advisories in 2012
Areal Flood Advisory 211, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 6, 2012, 6:48 AM EDT for Caroline County, Maryland; Kent County, Delaware. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2012, 6:48 AM EDT (10:48 UTC)
- Expired
- Sep 6, 2012, 9:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Kent County, DE, Caroline County, MD
The radar
The Dover AFB radar (KDOX), 13 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 10.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
898
WGUS81 KPHI 061048
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
648 AM EDT THU SEP 6 2012
DEC001-MDC011-061345-
/O.NEW.KPHI.FA.Y.0211.120906T1048Z-120906T1345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-CAROLINE MD-
648 AM EDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
SOUTHERN KENT COUNTY IN CENTRAL DELAWARE...
EASTERN CAROLINE COUNTY IN EASTERN MARYLAND...
* UNTIL 945 AM EDT
* AT 645 AM EDT SLOW MOVING SHOWERS AND THUNDERSTORMS CONTINUE
ACROSS EASTERN CAROLINE COUNTY MARYLAND AND SOUTHERN KENT COUNTY
DELAWARE. ANOTHER INCH OF RAIN COULD FALL OVER THE NEXT FEW
HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 3877 7582 3898 7588 3914 7540 3907 7539
3900 7532 3894 7530 3893 7531 3895 7532
3895 7539 3893 7540 3892 7546 3883 7567
3883 7572 3881 7572
$$What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 6, 3:45 AM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Sep 6, 3:45 AM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EDT THU SEP 6 2012
.SYNOPSIS...
A FRONTAL SYSTEM ACROSS THE DELMARVA EARLY TODAY WILL REMAIN
STATIONARY FOR THE NEXT FEW DAYS. WEAK HIGH PRESSURE WILL BUILD
ACROSS THE AREA TODAY AND REMAIN INTO FRIDAY. LOW PRESSURE WILL
DEVELOP OVER THE OHIO VALLEY FRIDAY AND MOVE INTO THE GREAT LAKES
SATURDAY. IT WILL CAUSE THE FRONT TO THE SOUTH TO MOVE BACK ACROSS
OUR AREA OVER THE WEEKEND. THE LOW AND ITS FRONTS WILL PASS EAST OF
THE AREA SUNDAY. HIGH PRESSURE WILL MOVE IN MONDAY AND REMAIN UNTIL
AT LEAST MIDWEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE GFS INITIALIZATION LOOKED BETTER AT MOST LEVELS THAN THE
WRF-NMMB AND WAS USED. BTW A TWEAK OF THE GFS MODEL WAS STARTED
YESTERDAY WITH BETTER REPRESENTATIONS OF SFC TEMPERATURES AND SFC
SPECIFIC HUMIDITY. THE LATTER SHOULD REMOVE SOME OF THOSE 5-10F
ABOVE ACTUAL DEW POINT FORECASTS THE MODEL HAD DURING THE SUMMER.
THE FORMER SHOULD THEN HAVE BETTER (NOT HELD DOWN BECAUSE OF THE
MOISTURE) SFC TEMPERATURE FCSTS.
IN THE NEAR NEAR TERM SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP
OVER LOWER DELMARVA. THIS IS IN RESPONSE TO A MID LEVEL QVEC
CONVERGENCE AXIS AS WELL AS AN APPROACHING SHORT WAVE. THE FORMER
FEATURE SHOULD MOVE OFFSHORE EARLY, WHILE THE LATTER MOVES OFFSHORE
LATER THIS MORNING. SO WITH THE LOSS OF THE CONFLUENCE OF SUPPORT
WOULD EXPECT A DOWNWARD TREND TO INITIATE BEFORE SUNRISE AND WE
LOWER OUR HIGH POPS AS THE MORNING PROGRESSES.
ELSEWHERE EARLY MORNING FOG SO FAR IS LOOKING DENSER AT THE AIRPORTS
THAN TRAFFIC CAMS. THERE IS SOME DRY AIR ALOFT FILTERING IN (AND THE
HIGHER CLOUDS ABOVE ARE HELPING A BIT TOO) THAT IS OFFSETTING SOME
OF THE FOG. WE WILL CHECK MORE TRAFFIC CAMS AND ISSUE A MORNING
COMMUTE SPS FOR FOG IF NECESSARY.
AS THE DAY PROGRESSES, BOTH THE GFS AND WRF-NMMB ARE FORECASTING
VERY DRY AIR TO MOVE INTO OUR CWA. THIS EFFECTIVELY MAKES MOST OF
THE CONVECTIVE TEMPS GET OUT OF REACH WITH VERY HIGH BASED CAPES AND
LINGERING CIN. THUS WE HAVE SCALED BACK THE POPS TO WHERE THE
CONVECTIVE TEMP MIGHT BE REACHED (FAR NW). LOCATION IS ALSO CLOSEST
PROX TO APPROACHING CDFNT. WHILE WE DROPPED AFTN POPS IN THE
DELMARVA, CONFIDENCE IS ONLY AVERAGE AS BAY OR SEA BREEZES MIGHT BE
ABLE TO COMPENSATE SOMEWHAT FOR THE DRY AIR ALOFT.
WE WERE CONSERVATIVE WITH MAX TEMPS VS STANDARD EXPECTATIONS OF FCST
1000-850MB THICKNESSES AND 925MB TEMPS. THIS IS PARTLY DUE TO ALL OF
THE RAIN FROM THE LAST COUPLE OF DAYS AND ALSO BECAUSE OF THE
LIKELIHOOD OF SOME MID AND HIGH LEVEL CLOUD DEBRIS THIS MORNING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
AN APPROACHING BUT WEAKENING COLD FRONT IS EXPECTED TO TRIGGER
SHOWERS AND THUNDERSTORMS NW OF OUR CWA TODAY. QUESTION IS HOW MUCH
OF IT GETS INTO OUR CWA BEFORE DISSIPATING. OUR SOLUTION IS CLOSE TO
THE GFS AS TO WHERE TO DRAW A LINE WITH THE POPS. THE MODEL IS
FAIRLY AGGRESSIVE WITH INSTABILITY ALOFT, BUT THEN TIMING COME
SEPTEMBER STARTS GETTING TOUGHER. WE ARE FCST TO BE IN THE WRONG
QUAD OF THE H2.5 JET AND WE ARE NOT SEEING MID LEVEL QVEC SUPPORT.
ON A MESOSCALE MODELING LEVEL, OUR THOUGHTS ARE CLOSER TO THE HI RES
WRF ARW-E VS THE ROBUST HI RES NMM-E WHOSE FCST DEW POINTS INTO THE
70S FAR NORTH ARE NOT GOING TO OCCUR. WHERE POPS WERE CARRIED, WE
WERE FAIRLY CONSERVATIVE. WITH NO BIG PUSH OF DRIER AIR, WE ADDED
PATCHY FOG OVERNIGHT. STAT GUIDANCE MIN TEMPS LOOK REASONABLE.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL WEAKEN OVER THE AREA FRIDAY...ALLOWING LOW
PRESSURE TO ARRIVE FROM THE WEST AS AN UPPER TROUGH APPROACHES.
THE FRONT TO THE SOUTH WILL MOVE ACROSS THE AREA...BRINGING DEEPER
MOISTURE BACK TO THE AREA. CHCS FOR RAIN INCREASE FRIDAY...THEN
REMAIN HIGH CHC TO LOW LIKELY SAT AND SAT NIGHT AS THE LOW AND ITS
FRONTS CROSS THE REGION. TSTMS ARE POSSIBLE SINCE BUFKIT SOUNDINGS
SHOW SOME CAPE ACROSS THE AREA. TEMPERATURES FRI AND SAT WILL BE
ABOVE NORMAL WITH HIGHS IN THE MID 80S TO AROUND 90 FRI.
DRIER WEATHER ARRIVES BEHIND THE FRONT SUN...A SLGT CHC POPS KEPT
IN FOR NOW SINCE THE FRONT MAY BE SLOW TO MOVE AWAY. THE TREND IN
THE MODELS HAS BEEN TO SPEED UP THE WET WEATHER SYSTEM...SO
EVENTUALLY SUN MAY END UP TOTALLY DRY. THE FAIR WEATHER CONTINUES
SUN NIGHT INTO WED. COOLER AND DRIER AIR ARRIVE ACROSS THE AREA
WITH TEMPERATURES NORMAL OR A FEW DEGREES BELOW NORMAL MON AND
TUE.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE 06Z TAFS CONTINUED THE FORECAST OF IFR CONDITIONS AT KMIV AND
KACY WITH THE POTENTIAL OF MVFR CONDITIONS DUE TO FOG ELSEWHERE
TOWARD MORNING EXCEPT AT KPHL. THERE IS DRIER AIR MOVING IN ALOFT
EVEN IF THERE IS IN NO WIND AT THE SFC AND THIS IS COMPENSATING FOR
THE RADIATIONAL COOLING FOG FORMATION SO FAR. WOULD BELIEVE OTHER
INTERIOR AIRPORTS WILL HAVE IFR FOG LIKE KFWN. COMPLICATING THE
IMAGE FURTHER ARE REMNANT MID AND HIGH LEVEL CLOUDS THAT ARE PASSING
OVER THE AREA. THIS TOO SHOULD SLOW FOG FORMATION.
ONCE THE MORNING ARRIVES, MOST OF THE FOG SHOULD BE GONE BY 13Z,
ALTHOUGH WE MAY BE TOO OPTIMISTIC ON THE TIMING FOR KACY AND KMIV.
SOME MID AND HIGH LEVEL CLOUDS SHOULD BE AROUND DURING THE MORNING.
WE ARE NOT EXPECTING MUCH SHRAS AND TSTMS AROUND THIS AFTN AND
CONFIDENCE IS TOO LOW TO INCLUDE AT ANY AIRPORTS. GREATEST CHANCES
SHOULD BE WAY SOUTH AIRPORTS AND WAY NORTH AIRPORTS. OVERALL JUST
SOME FAIR WEATHER CUMULUS CLOUDS AROUND.
SHWRS AND TSTMS WITH THE NEXT FRONT MIGHT DISSIPATE BEFORE GETTING
TO KABE AND KRDG. LESSER CHANCES TERMINALS FARTHER SOUTHEAST, SO
NO INCLUSION OTHER THAN SOME DEBRIS CLOUDINESS. GUIDANCE IS GIVING
US A BETTER CHANCE FOR FOG TONIGHT AND WE INTRODUCED MVFR
CONDITIONS AT MOST OF THE TERMINALS.
WINDS FROM THIS MORNING INTO THIS EVENING SHOULD BE LIGHT, LESS
THAN 10 KNOTS. IF ANY DIRECTION, MAINLY SOUTH TO SOUTHWEST. A SEA
AND BAY BREEZE SHOULD DEVELOP, BUT FOR NOW OUR CONFIDENCE ONLY
PERMITS US TO HAVE IT PASS THRU KACY AND KILG LATER TODAY.
OUTLOOK...
FRI AND FRI NIGHT...MOSTLY VFR. SCATTERED SHOWERS FRI AFTERNOON
MOSTLY NORTH AND WEST.
SAT THRU EARLY SUN...PERIODS OF SUB-VFR CONDITIONS WITH SCATTERED
SHOWERS AND A FEW TSTMS.
SUN INTO MON...MOSTLY VFR.
&&
.MARINE...
THE SMALL CRAFT ADVISORY WAS EXTENDED INTO FRIDAY NIGHT FOR THE LONG
PERIOD SWELLS FROM LESLIE. NOW THAT THE WIND THREAT IS GONE, WE
SWITCHED THE ADVY TO HAZARDOUS SEAS. THERE MAY BE A PERIOD TODAY
WHERE SEAS DROP BELOW SMALL CRAFT ADVISORY LIMITS, BUT SUSPECT THAT
WINDOW OF OPPORTUNITY OR DURATION WILL NOT BE LONG. SEAS AND WINDS
ON DELAWARE BAY SHOULD BE BELOW SMALL CRAFT ADVISORY CONDITIONS WITH
THE HIGHEST SEAS ACROSS THE MOUTH OF THE BAY.
OUTLOOK...
A CONTINUATION OF LONG PERIOD SWELLS AND SCA CONDITIONS FRI AND
FRI NIGHT. WINDS WILL INCREASE AND WIND GUSTS TO SCA CONDITIONS
SAT AND SAT NIGHT. SCATTERED TSTMS SAT AND SAT NIGHT WITH LOCALLY
HIGHER WINDS AND SEAS. FAIR WEATHER RETURNS SUN AND LASTS INTO
EARLY NEXT WEEK.
&&
.RIP CURRENTS...
A HIGH RISK OF RIP CURRENTS CONTINUES THROUGH THIS EVENING.
LONG PERIOD SWELLS FROM DISTANT TROPICAL CYCLONE LESLIE WILL
CONTINUE TO AFFECT OUR ATLANTIC COAST THROUGH EARLY NEXT WEEK. THE
BUILDING OF THE SWELLS WITHIN THE SURF ZONE WILL CONTINUE TO RESULT
IN A MODERATE TO HIGH RISK OF RIP CURRENTS FOR THE NEXT SEVERAL
DAYS. DEPENDING ON THE STRENGTH OF LESLIE AND HOW HIGH THE SEAS GET,
A HIGH SURF ADVISORY MAY BE NEEDED LATER IN THE WEEKEND INTO EARLY
NEXT WEEK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR NJZ014-024>026.
DE...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR DEZ004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT
SATURDAY FOR ANZ450>455.
&&
SYNOPSIS...O'HARA
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...O'HARA
AVIATION...GIGI/O'HARA
MARINE...GIGI/O'HARA
RIP CURRENTS...STAFFHazardous weather outlook, Sep 6, 3:53 AM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 AM EDT THU SEP 6 2012 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-070800- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 353 AM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PATCHY DENSE FOG IS POSSIBLE THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-070800- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 353 AM EDT THU SEP 6 2012 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LONG PERIOD SWELLS FROM DISTANT TROPICAL CYCLONE LESLIE WILL CONTINUE TO AFFECT THE COAST THROUGH EARLY NEXT WEEK. AS A RESULT, A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED. IN ADDITION, THE BUILDING SWELLS MAY EVENTUALLY NECESSITATE A HIGH SURF ADVISORY SOMETIME OVER THE WEEKEND OR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-070800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 353 AM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS WITH LOCALLY GUSTY WINDS EARLY THIS MORNING ACROSS THE DELAWARE AND SOUTHERN NEW JERSEY COASTAL WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 6, 2:50 AM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 AM EDT THU SEP 6 2012
DEZ003-004-MDZ020-NJZ024-060815-
ATLANTIC COASTAL CAPE MAY NJ-CAROLINE MD-DELAWARE BEACHES DE-
INLAND SUSSEX DE-
250 AM EDT THU SEP 6 2012
...STRONG THUNDERSTORMS WILL AFFECT CAPE MAY...CAROLINE AND SUSSEX
COUNTIES...
AT 248 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES EAST OF
GEORGETOWN TO 19 MILES WEST OF GEORGETOWN...MOVING NORTHEAST AT 15
MPH. THE THUNDERSTORMS WILL BE NEAR MILTON...CAPE HENLOPEN STATE PARK
AROUND 300 AM...GREENWOOD...ELLENDALE AROUND 315 AM...SLAUGHTER BEACH
AND CAPE MAY POINT AROUND 415 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. RAINFALL AMOUNTS
UP TO HALF AN INCH ARE POSSIBLE IN THE STRONGEST STORMS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3869 7595 3884 7560 3884 7556 3888 7552
3895 7534 3880 7517 3879 7511 3892 7497
3898 7497 3898 7481 3893 7487 3892 7497
3881 7508 3867 7506 3868 7509 3867 7512
TFGSpecial weather statement, Sep 6, 5:01 AM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 501 AM EDT THU SEP 6 2012 NJZ001-007-008-PAZ054-055-061-062-061200- SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... JIM THORPE...STROUDSBURG...ALLENTOWN...BETHLEHEM...EASTON 501 AM EDT THU SEP 6 2012 ...SOME PATCHY DENSE FOG IN THE VALLEYS... LIGHT WINDS AND PLENTY OF MOISTURE FROM THE RECENT RAINS HAS PRODUCED SOME PATCHY, BUT LOCALLY DENSE FOG THIS MORNING, ESPECIALLY IN THE VALLEYS AND LOW LYING AREAS. IF YOU ARE DRIVING THIS MORNING, PLEASE BE WARY FOR CHANGING ROAD CONDITIONS AND BE ON THE LOOKOUT FOR PEDESTRIANS, JOGGERS AND SCHOOL CHILDREN. PLEASE USE YOUR LOW BEAMS WHILE DRIVING THROUGH THICKER FOG PATCHES. TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 3:23 AM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
Nearby
Areal Flood Advisories in Maryland, 2012Areal Flood Advisories in Delaware, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.